# SDR QR9R20220125002

- Difficulty date: January 25, 2022
- Submitted: January 25, 2022
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 08720789261
- Aircraft time: 3,180 hours
- System (JASC): 3160 · Central Display
- Part: None
- Part number: C19267ZG12
- Part serial: 5021
- Condition: Faulty
- Stage of operation: HO
- How discovered: V
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

DURING START RUN-UP, PILOT SIDE ND WAS INOPERABLE WITH NO DISPLAY. REPLACED SMD45H, MOC SUCCESSFULLY COMPLETED IAW 31-61-00, 4-2 & 5-3.
